# SDR QXEA2019112500431

- Difficulty date: November 23, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 30,252 hours, 32,389 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Tmu
- Part number: 4100S0807
- Part serial: AC77944
- Condition: Malfunctioned
- Location: De-Ice System
- Part time: 3,338 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AND AND CRUISE, DEICE TIMER CAUTION ILLUMINATED AND WENT DARK MULTIPLE TIMES. DIVERTED AND ACCOMPLISHED A UNEVENTFUL LANDING. REMOVED FROM SERVICE. REPLACED TMU IAW Q400 AMM 30-11-01-000/400-801 FUNCTIONAL TEST GOOD. RETURNED TO SERVICE.
